# SDR SWAA2014111134049

- Difficulty date: November 10, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 52,716 hours, 31,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT48
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH LOOSE.  R & R SWITCH ASSEMBLY IAW SIP.
